# SDR VNAA202301160005

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10311
- Aircraft time: 27,337 hours, 20,709 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bulkhead
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE - FORWARD FUSELAGE; FS144.-
00 TO FS280.00 - INSTALLATION OF STRUCTURAL PARTS ON THE NOSE LANDING GEAR
(NLG) BOX AND ON THE FS202.75 BULKHEAD  
COMPLY WITH SB_670BA-53-047J  COMPLIED WITH SB 670BA-53-047
FUSELAGE - FORWARD FUSELAGE; FS144.00
TO FS280.00 - INSTALLATION OF STRUCTURAL PARTS ON THE NOSE LANDING GEAR (NLG)
BOX AND ON THE FS202.75 BULKHEAD SEE ATTACHED SB FOR DETAILS OF WORK PERFORMED
